Estrogen rebound? Need more PCT?

  1. New Member
    Bski's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Nov 2010
    Posts
    8
    Rep Power
    54
    Level
    2
    Lv. Percent
    68%

    Estrogen rebound? Need more PCT?


    Hey, so I took Testadrol Extreme about 2 months ago. I planned on taking it for 2 months but stopped exactly one month in when my nips started to itch. I recognized the gyno signs from when I hit puberty... Anyways, jumped on clomid 100/50/50/50, nolva 40/40/20/20 and Arimidex (liquid 1/3 ml/day) for a month and stopped about three or so days ago. Well, I noticed my other nip itching this time (only lasted a day then subsided - maybe I needed to shave them as the hairs around it get itchy when I don't). Well, I can't tell if I played with my nips too much or what is going on but if I reach back under my fat and skin on my chest and find the gland (which I have had since puberty) and play with it it feels slightly sore. It's not to the point where it feels bad if something brushes up against it or anything but any ideas on what I should do? Should I get on nolva.... again? I'm pretty sure my natural test production is back to normal since I wake up with wood every day and basically my libido is wild. Testies are back to normal. Ride it out a few days and see what happens and if it gets sore to the touch like with a shirt take nolva again?
    Any help would be appreciated guys, it's my chest we're talkin about here hahaha. oh... and I was on cycle support by AI and now I'm on creatine mono.

  2. New Member
    Bski's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Nov 2010
    Posts
    8
    Rep Power
    54
    Level
    2
    Lv. Percent
    68%

    Bump, anyone? Am I just being paranoid or is there something to worry about?
  3. New Member
    hagels316's Avatar
    Join Date
    Oct 2009
    Age
    32
    Posts
    116
    Rep Power
    497
    Level
    9
    Lv. Percent
    50.19%

    First thing, just stop touching your nipples so much. I did this too when I was paranoid and it just made me freak out more. Also, did you taper down the Arimidex? Sometimes a rebound can happen if you don't taper down an AI like that. Running the AI with your SEMRS probably made it worse. I would suggest maybe seeing a doctor? You probably have rebound estrogen and need to eliminate it quick.
    •   
       

  4. New Member
    Bski's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Nov 2010
    Posts
    8
    Rep Power
    54
    Level
    2
    Lv. Percent
    68%

    I sort of tapered the Arimidex down a little bit but nothing to crazy, it's hard to measure with my dropper but I cut that dosage in half the last week. I also heard that Nolva reduces the effectiveness of Adex. Is this true? I'm thinking about telling a doctor about this but today the nips aren't hurting at all today - after resisting touching them too much yesterday. (lump is still there but it has been there since I can remember). I have only been off adex for a short while, should I jump on it again at a low dosage?
  5. New Member
    hagels316's Avatar
    Join Date
    Oct 2009
    Age
    32
    Posts
    116
    Rep Power
    497
    Level
    9
    Lv. Percent
    50.19%

    I'm no expert, but if you have some Armidex left, I would run it at a low dose. Your libido will probably go down, but I would rather have that happen then get gyno. Your call though. After my PCT, I usually run some sort of OTC AI at a low dose for about a month, just to make sure I don't rebound at all. So far, this has been successful for me.
  6. Advanced Member
    OnTheRoadTo's Avatar
    Stats
    6'3"  272 lbs.
    Join Date
    Jan 2010
    Posts
    678
    Rep Power
    437
    Level
    20
    Lv. Percent
    67.5%

    20 is too high a dose of nolva to taper to, IMO. 10 is a better dose for at least a week to prevent rebound. I think you're correct in thinking you had E rebound, and low dose aromatase inhibitor will help.
  7. New Member
    Bski's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Nov 2010
    Posts
    8
    Rep Power
    54
    Level
    2
    Lv. Percent
    68%

    Thanks you two. I have Adex left and I will run it at a very low dose. I also have OTC Arimedex HD by BPI... I bought that and planned to use it in pct but got scared and took the real deal instead since I had those itchy nipples. I may take it as well just because the bottle claims it boosts testosterone as well, granted I think that OTC pct products are a scham hahah. But thanks for the advice, guys. How quick does Adex start working?
  8. New Member
    2res4's Avatar
    Stats
    5'11"  220 lbs.
    Join Date
    Nov 2010
    Posts
    128
    Rep Power
    115
    Level
    10
    Lv. Percent
    0.42%

    Arimidex got rid of my gyno(as much as you can get rid of it) in about 3 weeks, but is it necessary to use clomid and nolvadex at the same time?
  9. New Member
    Bski's Avatar
    Stats
    5'9"  175 lbs.
    Join Date
    Nov 2010
    Posts
    8
    Rep Power
    54
    Level
    2
    Lv. Percent
    68%

    I was using clomid instead of a natty test booster. The combination of the two certainly stopped the gyno symptoms, well that and the adex... But I really just used the clomid to bring my little buddies back to normal size and make my Jr. work again lol... But I just jumped on the Adex again last night and my nips aren't sore today, so 24 hrs and that went back to normal so I am staying on a very low dosage of arimidex. Then once that is finished I will jump on Arimedex HD by bpi... supposedly one of the compounds is "comperable" to that of temoxafin... and it promotes more free testosterone in the body. Probably bs but since the above poster said to try an otc AI I guess it won't hurt since I have them laying on hand.
  10. Professional Member
    delsolrob's Avatar
    Stats
    5'10"  215 lbs.
    Join Date
    Jan 2008
    Age
    35
    Posts
    3,132
    Rep Power
    11894
    Level
    40
    Lv. Percent
    58.47%
    Achievements Activity ProPosting Pro

    this is on of the reasons I like to run my AI inversely to my serm, and then taper the AI down.

    remember that SERMS increase estrogen levels...especially clomid (clomid is also weak at battling gyno).

    i'm not 100% sure, but I'm guessing that the half life of the compounds came into play here:
    nolva/clomid is 5-7 days, but Adex is only 3 days.
  

  
 

Similar Forum Threads

  1. Rebound Estrogen...
    By gAMEfACE in forum Anabolics
    Replies: 2
    Last Post: 04-08-2010, 09:52 PM
  2. Estrogen Rebound
    By hli1022 in forum Post Cycle Therapy
    Replies: 4
    Last Post: 03-02-2010, 03:51 PM
  3. Estrogen rebound
    By JazzV in forum Post Cycle Therapy
    Replies: 0
    Last Post: 10-21-2009, 11:31 AM
  4. Estrogen rebound
    By Drjuicebox06 in forum Post Cycle Therapy
    Replies: 24
    Last Post: 11-10-2008, 08:49 AM
  5. Replies: 5
    Last Post: 05-01-2005, 11:05 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in